# SDR USAA2014090200018

- Difficulty date: August 29, 2014
- Submitted: September 2, 2014
- Operation: Air carrier
- Aircraft: N573UW
- Make and model: Airbus A321-231
- Aircraft serial: 5939
- Aircraft time: 2,267 hours, 851 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE240007
- Part serial: 1643
- Condition: Low Pressure
- Location: L1 Door
- Part time: 2,295 hours, 864 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CIDS PANEL MSG CAUTION CHECK DOOR PRESS 1L.  SERVICED DOOR 1L ASSIST BOTTLE IAW AMM 52-10-00-301.
